There are some medications of which the side effects can be weight gain.
Medications such as some antidepressant drugs can cause you to sleep more and expend less calories making you more susceptible to weight gain. There is also a tendency to snack on more carbohydrate rich foods which also contributes to weight gain.
There are things that you can do to lessen the degree of weight gain experienced by taking these types of medications.
Try to reduce the amount of calories you consume by identifying them in your current diet.
Don’t do anything drastic just eat smaller portions and reduce the amount of carbohydrates you may be consuming, the body needs a balanced diet so don’t be tempted to eliminate carbohydrates completely from your daily eating plan.
Make sure that you get plenty of fresh fruits and vegetables, nuts, lean protein and whole grains.
Incorporate more exercise into your life to counteract the effect your medication might be having on your weight.
If all else fails, consult your doctor for any alternative medication equivalents without the side effects.
NEXT CHAPTER >>>
My name is Dave Hagger, founder of Seriously Fit Bootcamp
As a fitness professional I frequently meet people who want to lose weight but just have no idea where to start.